American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Larry Smith. New infinite families in the stable homotopy of spheres. Bull. Amer. Math. Soc. 81 (1975) 148-150. MR 0356048.
Abstract, references, and article information   
View Article: PDF

[2] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[3] Yvonne Yuen. Groups of invertible elements of Banach algebras. Bull. Amer. Math. Soc. 79 (1973) 82-84. MR 0306929.
Abstract, references, and article information   
View Article: PDF

[4] Albert Shar. $\pi \sb{mn-}{}\sb{}{2}(S\sp{n}\sb{m-}{}\sb{}{2})$ contains an element of order $m$ . Proc. Amer. Math. Soc. 34 (1972) 303-306. MR 0292079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1